MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable; Laparoscope, Gynecologic (And Accessories)

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable; Laparoscope, Gynecologic (And Accessories)
Model Number WA50052A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the rigid video laparoscope for a separate issue.During the initial evaluation of the device, it was observed that there was minor fiber breakage and loose adapter.No patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The final investigation has been completed.The failure identified during the inspection has been confirmed.Based on the results of the investigation, the most probable cause was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable
Common Device Name
Laparoscope, Gynecologic (And Accessories)
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50918283
Report Number9610773-2026-06409
Device Sequence Number12104970
Product Code HET
UDI-Device Identifier04042761075015
UDI-Public04042761075015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA50052A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/18/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown